# SDR AU990583

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT SIDE ENGINE TRUSS INBOARD TUBE WORN BEYOND LIMITS BY TEFLON OIL COOLER HOSE.
